# SDR AU990755

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILIZER CUT-OUT BEAMS IN FUSELAGE CONTAINED TWO CRACKS ON THE LT SIDE AND ONE CRACK ON THE RT SIDE.  FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-30-10D.
